Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Obstructions to the smoothing of piecewise-differentiable homeomorphisms

Author: James Munkres
Journal: Bull. Amer. Math. Soc. 65 (1959), 332-334
MathSciNet review: 0112150
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. John Milnor, On manifolds homeomorphic to the 7-sphere, Ann. of Math. (2) 64 (1956), 399–405. MR 0082103 (18,498d)
  • 2. Edwin E. Moise, Affine structures in 3-manifolds. V. The triangulation theorem and Hauptvermutung, Ann. of Math. (2) 56 (1952), 96–114. MR 0048805 (14,72d)
  • 3. J. R. Munkres, Differentiable isotopies on the 2-sphere, Abstract 548-137, Notices Amer. Math. Soc. vol. 5 (1958) p. 582.
  • 4. R. Thorn, Les structures différentiable des boules et des spheres, (to appear).
  • 5. J. H. C. Whitehead, On 𝐶¹-complexes, Ann. of Math. (2) 41 (1940), 809–824. MR 0002545 (2,73d)

Additional Information

PII: S 0002-9904(1959)10345-1

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia